# SDR GTIA2017081102151

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 06300
- Aircraft time: 11,413 hours, 5,189 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE HAD LOW PRESSURE.. SERVICED R1 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
